My husband who is 42, sufferss from accute lymphocitic leukemia and is philadelphia cromosome positive. On july last year received a bone marrow transplant.In january was told the leukemia was back, after taking sprycel for a few months started having nausea,and was told not to take it. He has had the CMV virus active several times, as well as the herpes zoster. About a week ago was put on Tasigna, he has had problems with his liver before, and I have noticed that in the past 3 weeks he has lost alot of weight, his stomach is like a basketball, sleeps most of the day, is in a soft diet. cannot chew very much, his voice is raspy, and has sometimes trouble breathing. He looks very yellow in his skin and eyes. Has complained of pain on his legs and back.The doctor is very reluctant to speak to me, I would like to know if this could mean he has begun the process of dying. We have an 11 year old, and would like for my husband to be comfortable instead of being treated like a guinea pig. Please help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?